Ramification conjecture and Hirzebruch's property of line arrangements

D. Panov, A. Petrunin

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


The ramification of a polyhedral space is defined as the metric completion of the universal cover of its regular locus. We consider mainly polyhedral spaces of two origins: quotients of Euclidean space by a discrete group of isometries and polyhedral metrics on CP2 with singularities at a collection of complex lines. In the former case we conjecture that quotient spaces always have a CAT[0] ramification and prove this in several cases. In the latter case we prove that the ramification is CAT[0] if the metric on CP2 is non-negatively curved. We deduce that complex line arrangements in CP2 studied by Hirzebruch have aspherical complement.

Original languageEnglish (US)
Pages (from-to)2443-2460
Number of pages18
JournalCompositio Mathematica
Issue number12
StatePublished - Dec 1 2016

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Ramification conjecture and Hirzebruch's property of line arrangements'. Together they form a unique fingerprint.

Cite this